# SDR SWIA202052784

- Difficulty date: September 11, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000503
- Aircraft time: 14,490 hours, 8,014 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rod
- Condition: Chafed
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE LOWER ROD ASSEMBLY AS MARKED ON CO-PILOTS DV WINDOW.  C-CHECK RO 9/24/2020.  BLENDED CHAFFED AREA ON LOWER ROD ASSEMBLY, IAW EMB-175 AMM.  ROD DIAMETER BEFORE BLEND WAS: 18.05MM.  ROD DIAMETER AFTER BLEND: 17.82MM.  AMM MIN ALLOWABLE DIAMETER 17.69MM.
